Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 213, NWS Cleveland, OH

September 11, 2019Erie County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at Sep 11, 2019, 7:59 PM EDT for Erie County, Pennsylvania. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 11, 2019, 7:59 PM EDT (23:59 UTC)
Expired
Sep 11, 2019, 8:30 PM EDT
In force
31 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Erie County, PA

The radar

The Buffalo radar (KBUF), 129 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 11, 8:06 PM EDTTSTM WND DMG3 Sse North East, PA5TH WHEEL CAMPER OVERTURNED, CARS IN DITCHES, AND TREE DAMAGE AT COLE ROAD AND 89. ALSO MINOR STRUCTURAL DAMAGE TO BARN.
Sep 11, 8:15 PM EDTTSTM WND DMG3 Se North East, PATREE DOWN AT STATION ROAD AND ARNOLD ROAD IN NORTHEAST TOWNSHIP CAUSED ROAD CLOSURE ON STATION ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 12.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2019-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 172 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2019-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
172 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
858 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

687 
WUUS51 KCLE 112359
SVRCLE
PAC049-120030-
/O.NEW.KCLE.SV.W.0213.190911T2359Z-190912T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
759 PM EDT Wed Sep 11 2019

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northeastern Erie County in northwestern Pennsylvania...

* Until 830 PM EDT.

* At 758 PM EDT, a severe thunderstorm was located near Northwest
  Harborcreek, or 9 miles east of Erie, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Erie, North East, Waterford, Wattsburg, Northwest Harborcreek,
  Harborcreek, Lawrence Park, Wesleyville and Northwest Harborcr.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Hail and damaging winds and continuous cloud to ground lightning are 
occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4227 7976 4201 7976 4200 7974 4195 7998
      4217 8012 4227 7990
TIME...MOT...LOC 2358Z 245DEG 35KT 4212 7994 

HAIL...0.88IN
WIND...60MPH
 
$$

KJ
2 follow-up statements
396 
WWUS51 KCLE 120016
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
816 PM EDT Wed Sep 11 2019

PAC049-120030-
/O.CON.KCLE.SV.W.0213.000000T0000Z-190912T0030Z/
Erie PA-
816 PM EDT Wed Sep 11 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHEASTERN ERIE COUNTY...

At 815 PM EDT, a severe thunderstorm was located near Findley Lake,
or 18 miles east of Erie, moving east at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
North East.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4205 7977 4204 7981 4224 7988 4227 7978
      4227 7976
TIME...MOT...LOC 0015Z 252DEG 37KT 4217 7975 

HAIL...0.88IN
WIND...60MPH
 
$$

KJ
501 
WWUS51 KCLE 120025
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
825 PM EDT Wed Sep 11 2019

PAC049-120034-
/O.EXP.KCLE.SV.W.0213.000000T0000Z-190912T0030Z/
Erie PA-
825 PM EDT Wed Sep 11 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ERIE COUNTY WILL
EXPIRE AT 830 PM EDT...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning will be allowed to expire.

LAT...LON 4205 7977 4204 7981 4224 7988 4227 7978
      4227 7976
TIME...MOT...LOC 0024Z 245DEG 35KT 4220 7966 

$$

KJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 7:26 PM EDT, 33 minutes earlier.

Area forecast discussion, Sep 11, 7:26 PM EDT, 33 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
726 PM EDT Wed Sep 11 2019

.SYNOPSIS...
A cold front located from central lower Michigan and southwest
Ontario will settle south tonight into Lake Erie and sag further
south into central Ohio on Thursday. The front will drift north
Thursday night. A cold front will follow from the west Friday
afternoon and evening.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
Showers and thunderstorms are expected to continue through the
night. Most of the activity is developing on outflow boundaries.
Expecting a possible uptick in activity across the north as the
cold front creeps south toward the region. Made some minor
adjustments to hourly temperatures and dewpoints this evening.
Otherwise, no major changes to forecast at this time.

Previous Discussion...

Scattered showers and thunderstorms continue to develop and have
slowly increased in intensity this afternoon but have remain below
severe limits for the most part. Wind shear is highest further north
near Lake Erie with effective shear of 30-35 knots. LCL heights are
above 1000 m which will decrease the threat of tornadoes. PW values
are near 1.7" which has kept DCAPE generally below 700 J/KG. MLCAPE
has been around 1500 to near 2000 J/kg. There is just enough wind
shear over the northern counties of Ohio to sustain some
organization of the storms so the threat of damaging wind and
isolated 1" size hail will continue for the next several hours.

There will be diurnal stabilization of the boundary this evening so
convection should decrease but there is still a question of whether
or not more convection further north from Michigan will spread
southeast across the area after midnight. The cold front to the
north will move into Lake Erie late tonight and sag into the
southern Lake Erie lake shore Thursday morning and into central Ohio
during the afternoon. POPs will diminish during the morning and then
increase in the afternoon over the southwest part of the CWA.

The front will lift north Thursday night as a diffuse warm front
especially over the western part of the CWA.

With the frontal boundary in the area, temperatures will vary widely
from the north to the southern counties on Thursday.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Low pressure will pass north of Lake Superior on Friday, lifting
a warm front back north across the area. We will only be in the
warm sector for a relatively short window as the associated
cold front sweeps in from the west late Friday afternoon into
Friday night. Tried to refine pops on Friday, with the highest
values in NW Ohio during the afternoon, expanding east across
the area during the evening and overnight hours. Given the front
reaching northwest Ohio at peak heating, will need to monitor
for a few stronger storms Friday afternoon, mainly west of I-71.
Also raised highs a few degrees Friday, especially along the
northeast lakeshore where temperatures may over achieve with
southerly downsloping flow.

High pressure and drier conditions return on Saturday.
Temperatures will drop back to near or just slightly above
normal.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Models show an amplifying upper level ridge building back over
the area for the first half of next week with above normal
temperatures appear likely through the long term. The GFS tries
to bring a wave of low pressure across the central Great Lakes
with a cold front pushing south into the area Monday night
followed by cooler temperatures by Tuesday and Wednesday. Given
the strength of the upper ridge overhead, will lean towards the
other long range models with heat continuing into the middle of
the week.

&&

.AVIATION /00Z Thursday THROUGH Monday/...
A cold front will slide slowly south toward the area overnight
into tomorrow. Showers and thunderstorms will continue through
the night as outflows produce new development. A line of storms
over Michigan could make it into the forecast area overnight and
will bear watching. Some MVFR fog is possible late tonight
toward sunrise; especially in the east. Otherwise, as front
settles south over the area, some stratus clouds will develop in
the cold air advection in the northern half of the local area
tomorrow. Winds will gradually shift to a northerly component as
front slips south but remain less than 10 knots behind the
front.

.OUTLOOK...Non-VFR conditions possible in showers/thunderstorms
through Saturday morning and again in showers Monday.

&&

.MARINE...
A frontal boundary located just north of Lake Erie will push
south across the lake on Thursday with northeast winds
increasing to 15 to 25 knots from east to west during the
afternoon and evening. Small Craft Advisories accomapnied by a
high swimming risk will likely be needed for most of the lake
east of the Islands Thursday afternoon and evening. Water levels
will also rise on western basin of Lake Erie with the east to
northeast flow Thursday night but at this time are expected to
peak at or below flooding levels.

This boundary will lift back north as a warm front on Friday
with a cold front sweeping east across Lake Erie on Friday
night. High pressure will expand from west to east behind the
front on Saturday and linger into the early part of next week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...LaPlante
NEAR TERM...LaPlante/Lombardy
SHORT TERM...KEC
LONG TERM...KEC
AVIATION...Lombardy
MARINE...KEC
Hazardous weather outlook, Sep 11, 10:20 AM EDT, 9 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
1020 AM EDT Wed Sep 11 2019

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-121430-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
1020 AM EDT Wed Sep 11 2019

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Scattered to numerous showers and thunderstorms are expected to
develop toward the middle of the afternoon and persist into the
evening. Storms may produce strong to perhaps damaging winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon.

In the hours before

Special weather statement, Sep 11, 6:38 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Cleveland OH
638 PM EDT Wed Sep 11 2019

OHZ022-023-033-112315-
Portage-Mahoning-Trumbull-
638 PM EDT Wed Sep 11 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN TRUMBULL...NORTHEASTERN
PORTAGE AND NORTHERN MAHONING COUNTIES...

At 638 PM EDT, a strong thunderstorm was located over Newton Falls,
or 7 miles west of Warren, moving east at 40 mph.

Wind gusts of 50 to 55 mph and penny size hail are possible with this
storm.

Locations impacted include...
Youngstown, Warren, Niles, Campbell, Hubbard, Newton Falls,
Lordstown, Garrettsville, Vienna Center, Hilltop, Maplewood Park,
Leavittsburg, Austintown, Struthers, Girard, Vienna, McDonald,
Windham, Craig Beach and Yankee Lake.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4109 8110 4129 8109 4132 8052 4106 8053
TIME...MOT...LOC 2238Z 275DEG 34KT 4120 8095

KJ
Special weather statement, Sep 11, 6:42 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Cleveland OH
642 PM EDT Wed Sep 11 2019

OHZ014-023-089-PAZ001>003-112315-
Trumbull-Ashtabula Lakeshore-Ashtabula Inland-Northern Erie-Southern
Erie-Crawford-
642 PM EDT Wed Sep 11 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
TRUMBULL...ASHTABULA...SOUTHWESTERN ERIE AND CRAWFORD COUNTIES...

At 642 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Conneaut to near Kinsman. Movement
was east at 35 mph.

Wind gusts of 50 to 55 mph and penny size hail are possible with
these storms.

Locations impacted include...
Ashtabula, Meadville, Conneaut, Geneva-On-The-Lake, Cortland,
Edinboro, Girard, North Kingsville, Cambridge Springs, Kinsman,
Waterford, Albion, Andover, Linesville, Adamsville, Pymatuning
Central, Harmonsburg, Pymatuning North, Atlantic and Lake City.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4150 7998 4149 8000 4148 8013 4149 8052
      4133 8052 4135 8080 4161 8082 4186 8094
      4189 8082 4191 8080 4196 8055 4201 8044
      4207 7999
TIME...MOT...LOC 2242Z 274DEG 32KT 4190 8049 4148 8055

KJ
Special weather statement, Sep 11, 6:55 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Cleveland OH
655 PM EDT Wed Sep 11 2019

OHZ022-023-033-112330-
Portage-Mahoning-Trumbull-
655 PM EDT Wed Sep 11 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN TRUMBULL...SOUTHEASTERN
PORTAGE AND MAHONING COUNTIES...

At 654 PM EDT, a strong thunderstorm was located 7 miles south of
Newton Falls, or 14 miles southeast of Ravenna, moving east at 30
mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Youngstown, Boardman, Niles, Campbell, Hubbard, Canfield, Newton
Falls, Lordstown, Hilltop, Maplewood Park, Austintown, Struthers,
Girard, McDonald, Edinburg, Poland, Ellsworth, New Middletown, Craig
Beach and Lowellville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4101 8115 4117 8115 4120 8052 4093 8052
TIME...MOT...LOC 2254Z 276DEG 27KT 4108 8100

KJ
Special weather statement, Sep 11, 7:13 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Cleveland OH
713 PM EDT Wed Sep 11 2019

OHZ014-023-089-PAZ001>003-120000-
Trumbull-Ashtabula Lakeshore-Ashtabula Inland-Northern Erie-Southern
Erie-Crawford-
713 PM EDT Wed Sep 11 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
TRUMBULL...EASTERN ASHTABULA...ERIE AND CRAWFORD COUNTIES...

At 712 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Conneaut to near Meadville to near
Hermitage. Movement was northeast at 45 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Erie, Meadville, Conneaut, Corry, Edinboro, Titusville, North East,
Union City, Girard, North Kingsville, Cambridge Springs, Waterford,
Albion, Andover, Linesville, Wattsburg, Adamsville, Pymatuning
Central, Riceville and Harmonsburg.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4162 7982 4149 8000 4149 8052 4121 8052
      4121 8055 4150 8055 4193 8070 4204 8031
      4214 8009 4215 8011 4214 8014 4217 8012
      4217 8008 4215 8010 4215 8006 4227 7977
      4201 7976 4199 7961 4162 7961
TIME...MOT...LOC 2312Z 226DEG 54KT 4203 8051 4164 8021 4128 8041

KJ
Special weather statement, Sep 11, 7:14 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Cleveland OH
714 PM EDT Wed Sep 11 2019

OHZ023-033-112330-
Mahoning-Trumbull-
714 PM EDT Wed Sep 11 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TRUMBULL AND
NORTHEASTERN MAHONING COUNTIES...

At 714 PM EDT, a strong thunderstorm was located over Hubbard, or
near Sharon, moving east at 40 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Youngstown, Boardman, Niles, Campbell, Hubbard, Cortland, Vienna
Center, Maplewood Park, Hilltop, Austintown, Struthers, Girard,
Vienna, McDonald, Yankee Lake, Brookfield Center, Churchill, West
Hill, Howland Center and Mineral Ridge.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4106 8075 4131 8073 4131 8052 4105 8052
TIME...MOT...LOC 2314Z 262DEG 49KT 4116 8055

KJ
Special weather statement, Sep 11, 7:28 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Cleveland OH
728 PM EDT Wed Sep 11 2019

OHZ023-033-120000-
Mahoning-Trumbull-
728 PM EDT Wed Sep 11 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN TRUMBULL
AND EASTERN MAHONING COUNTIES...

At 727 PM EDT, strong thunderstorms were clustered over Campbell, or
near Youngstown, moving east at 45 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Youngstown, Warren, Boardman, Niles, Campbell, Hubbard, Canfield,
Lordstown, Hilltop, Maplewood Park, Vienna Center, Austintown,
Struthers, Girard, McDonald, Poland, Ellsworth, New Middletown,
Lowellville and North Jackson.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4097 8087 4121 8086 4126 8052 4093 8052
TIME...MOT...LOC 2327Z 270DEG 44KT 4109 8056

KJ

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 5:06 PM EDTSpecial Weather StatementCLECrawford24 min
Sep 11, 5:14 PM EDTSevere Thunderstorm WarningCLECrawford, Erie31 min
Sep 11, 6:42 PM EDTSpecial Weather StatementCLECrawford33 min
Sep 11, 7:13 PM EDTSpecial Weather StatementCLECrawford, Erie47 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.